Alert archive / North Dakota / Wind Advisories in 2008
Wind Advisory 17, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at May 24, 2008, 3:48 AM CDT for 21 counties in North Dakota. It took effect at May 24, 2008, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2008, 3:48 AM CDT (08:48 UTC)
- In effect from
- May 24, 2008, 10:00 AM CDT
- Expired
- May 24, 2008, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
All 21 counties
Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 78 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2256 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 240848 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 348 AM CDT SAT MAY 24 2008 ...GUSTY WINDS EXPECTED AGAIN TODAY OVER MUCH OF CENTRAL NORTH DAKOTA... .SOUTHEAST WINDS OF 25 TO 30 MPH...WITH GUSTS TO AROUND 40 MPH...ARE EXPECTED OVER MUCH OF CENTRAL NORTH DAKOTA LATER THIS MORNING AND AFTERNOON. WINDS WILL DIMINISH TO BELOW ADVISORY LEVELS EARLY THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-241700- /O.NEW.KBIS.WI.Y.0017.080524T1500Z-080525T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 348 AM CDT SAT MAY 24 2008 /248 AM MDT SAT MAY 24 2008/ ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. SOUTHEAST WINDS OF 25 TO 30 MPH...WITH GUSTS TO AROUND 40 MPH...ARE EXPECTED OVER MUCH OF CENTRAL NORTH DAKOTA LATER THIS MORNING AND AFTERNOON. WINDS WILL DIMINISH TO BELOW ADVISORY LEVELS EARLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NH
2 follow-up statements
000 WWUS73 KBIS 241613 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1113 AM CDT SAT MAY 24 2008 ...GUSTY WINDS EXPECTED AGAIN TODAY OVER MUCH OF CENTRAL NORTH DAKOTA... .A STRONG LOW PRESSURE SYSTEM FORECAST TO PUSH NORTHEAST ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON IS CAUSING GUSTY SOUTHEAST WINDS OF 25 TO 30 MPH...WITH GUSTS TO AROUND 40 MPH. THESE WINDS ARE EXPECTED TO REMAIN OVER MUCH OF CENTRAL NORTH DAKOTA LATER INTO THIS AFTERNOON. WINDS SHOULD DIMINISH TO BELOW ADVISORY LEVELS EARLY THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-250000- /O.CON.KBIS.WI.Y.0017.000000T0000Z-080525T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 1113 AM CDT SAT MAY 24 2008 /1013 AM MDT SAT MAY 24 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. A STRONG LOW PRESSURE SYSTEM FORECAST TO PUSH NORTHEAST ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON IS CAUSING GUSTY SOUTHEAST WINDS OF 25 TO 30 MPH...WITH GUSTS TO AROUND 40 MPH. THESE WINDS ARE EXPECTED TO REMAIN OVER MUCH OF CENTRAL NORTH DAKOTA LATER INTO THIS AFTERNOON. WINDS SHOULD DIMINISH TO BELOW ADVISORY LEVELS EARLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SCHECK
000 WWUS73 KBIS 242033 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 333 PM CDT SAT MAY 24 2008 ...GUSTY WINDS TODAY OVER MUCH OF CENTRAL NORTH DAKOTA... .THE DEEPENING LOW PRESSURE SYSTEM FORECAST TO PUSH NORTHEAST ACROSS NORTH DAKOTA THIS AFTERNOON IS CAUSING ANOTHER DAY OF GUSTY SOUTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO AROUND 40 MPH. THESE WINDS ARE EXPECTED TO PERSIST OVER MUCH OF CENTRAL NORTH DAKOTA THIS AFTERNOON. WINDS SHOULD DIMINISH TO BELOW ADVISORY LEVELS BY 7 PM CDT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-250000- /O.CON.KBIS.WI.Y.0017.000000T0000Z-080525T0000Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 333 PM CDT SAT MAY 24 2008 /233 PM MDT SAT MAY 24 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. THE DEEPENING LOW PRESSURE SYSTEM FORECAST TO PUSH NORTHEAST ACROSS NORTH DAKOTA THIS AFTERNOON IS CAUSING ANOTHER DAY OF GUSTY SOUTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO AROUND 40 MPH. THESE WINDS ARE EXPECTED TO PERSIST OVER MUCH OF CENTRAL NORTH DAKOTA THIS AFTERNOON. WINDS SHOULD DIMINISH TO BELOW ADVISORY LEVELS BY 7 PM CDT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SCHECK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 24, 3:35 AM CDT, 13 minutes earlier.
Area forecast discussion, May 24, 3:35 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 335 AM CDT SAT MAY 24 2008 .SHORT TERM...TODAY THROUGH MONDAY NIGHT... FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM WILL BE PRECIP CHANCES TODAY THROUGH SUNDAY NIGHT...ALONG WITH STRONG TO SEVERE CONVECTIVE POTENTIAL MAINLY OVER MY FAR SOUTHERN COUNTIES THIS AFTERNOON AND EVENING. IN ADDITION...STRONG EASTERLY WINDS WILL ONCE AGAIN BE AN ISSUE TODAY OVER THE CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA. MODELS ARE IN FAIR AGREEMENT THROUGH THE SHORT TERM PERIOD SO WILL GO WITH A GENERAL BLEND. CURRENTLY...RADAR IS STARTING TO FILL IN OVER SOUTHWEST AND SOUTH CENTRAL ND AS A POTENT MID LEVEL SHORT WAVE TROUGH EJECTS NORTH INTO THE NORTHERN PLAINS. EASTERLY SFC WINDS CONTINUE ACROSS THE STATE WITH A FEW GUSTS AROUND 30 MPH OVER WESTERN ND. INCREASING LOW LEVEL MOISTURE OVER THE SOUTHERN HALF OF THE CWA WITH SFC DEWPOINTS INTO THE 40S...TO AROUND 50 SOUTHWEST. STRONG MOISTURE ADVECTION IN THE MID LEVELS (850-500MB) WILL OCCUR BETWEEN NOW AND 18Z...SETTING UP NICE RAINFALL ACCUMULATIONS FOR THIS MORNING AND EARLY AFTERNOON OVER MUCH OF CENTRAL ND. WILL CONTINUE HIGH POPS THROUGH 18Z OVER MUCH OF THE FA AS ALL MODELS IN AGREEMENT WITH THE STRONG MID LEVEL SHORT WAVE/CLOSED LOW PUSHING NORTH THROUGH THE LOCAL REGION. LIKELY TO DEF POPS WILL THEN CONTINUE INTO THE AFTERNOON WITH DECREASING CHANCES SOUTH CENTRAL WHERE MODELS DEPICT A DRY SLOT MOVING IN. HAVE SCALED BACK ON THUNDER CHANCES THIS MORNING TO INCLUDE JUST THE FAR SOUTH...WITH A BIT BETTER THUNDER CHANCES THIS AFTERNOON STRETCHING FURTHER NORTH (SOUTH OF ISN AND MOT) WITH INCREASING INSTABILITY. SPC HAS TRENDED THE SLIGHT RISK FOR SEVERE STORMS AREA A BIT MORE SOUTH BUT STILL INCLUDES MY FAR SOUTHERN COUNTIES WITH THE BEST SEVERE POTENTIAL REMAINING OVER SOUTH DAKOTA. A LIKELY SEVERE SCENARIO FOR US WILL BE STORMS INITIATING IN SD NEAR A WEAK COLD FRONT/SFC BOUNDARY...THEN PROPAGATING NORTH INTO SOUTHERN ND BEFORE RUNNING INTO MORE STABLE AIR. STRONG 0-6KM BULK SHEAR WILL SUPPORT LONGEVITY OF SUPERCELLS WITH ALL SVR WEATHER THREATS POSSIBLE (HAIL...WIND...TORNADOES) AGAIN OVER THE FAR SOUTHERN COUNTIES OF ND. WILL MENTION SVR IN MY FAR SOUTH CENTRAL AND SOUTHEASTERN FORECAST ZONES...AS WELL AS IN THE HWO PRODUCT. BEST CHANCES FOR PRECIPITATION WILL MOVE OFF TO THE NORTH LATER TONIGHT...CLOSER TO THE MID LEVEL CLOSED LOW CIRCULATION OVER NORTHWEST AND NORTH CENTRAL ND. A MID/UPPER LEVEL TROUGH PERSISTS OVER THE REGION SUNDAY AND SUNDAY NIGHT SO WILL CONTINUE CHANCES FOR RAIN AREA WIDE. CAA STARTING SUNDAY AFTERNOON ON THE BACK SIDE OF THE UPPER TROUGH WILL BEGIN TO USHER IN A COOL AND DRY AIRMASS. NORTH TO NORTHEAST WINDS WILL BECOME A BIT BREEZY WITH THIS COLD AIR PUSH SUNDAY NIGHT INTO MONDAY MORNING...WITH THE OVERALL RESULT A COOL MEMORIAL DAY ACROSS THE STATE. HAVE REMOVED POPS MONDAY DAYTIME AS EXPECTING DRY SFC HIGH PRESSURE PUSHING ALL PRECIP CHANCES OUT OF THE CWA. .LONG TERM...TUESDAY THROUGH SATURDAY... MODELS IN PRETTY GOOD AGREEMENT IN THE DAY 4-5 TIMEFRAME SO NO SIGNIFICANT CHANGES EXPECTED THIS MORNING. SURFACE HIGH PRESSURE OVER THE REGION TUESDAY MORNING WILL SLIDE EAST. UPPER RIDGE OVER THE AREA ALSO SLIDES EAST AND THE WESTERN PORTIONS OF THE CWA WILL BE ON THE PERIPHERY OF SOUTHWEST UPPER FLOW. BOTH GFS AND ECMWF BRING A SHORTWAVE IMPULSE INTO THE REGION ON TUESDAY. THE GFS...WHICH HAS A STRONGER UPPER RIDGE OVER THE AREA...KEEPS THE SHORTWAVE ENERGY SOUTH OF THE CWA. THE ECMWF LIFTS THE SHORTWAVE FARTHER NORTH BEFORE SLIDING A WEAK UPPER LOW FROM WESTERN INTO NORTH CENTRAL NORTH DAKOTA BEFORE WEAKENING AND EXITING INTO NORTHERN MINNESOTA. PREVIOUS FORECAST HAD SOME SLIGHT CHANCE POPS IN THE FAR SOUTHWEST ON TUESDAY AND THIS STILL LOOKS GOOD. BEYOND THIS PERIOD THE PREVIOUS FORECAST WAS DRY. THE ECMWF...WHICH WOULD BE THE WETTEST SOLUTION...IS PRETTY MEAGER WITH QPF AMOUNTS SO FOR NOW THINK ITS BEST TO KEEP DAY 4-5 PERIOD DRY BEYOND 00Z WEDNESDAY. ONLY SOME MINOR TWEAKS TO TEMPERATURES...WITH HIGHS IN THE 60S ON TUESDAY...WARMING INTO THE UPPER 60S TO LOWER 70S ON WEDNESDAY. NO CHANGES TO THE LATTER PORTIONS OF THE EXTENDED. ECMWF LOOKS RATHER UNSETTLED WITH ANOTHER PIECE OF ENERGY MOVING INTO THE NORTHERN PLAINS DURING THE FRIDAY/SATURDAY TIMEFRAME. THE GFS IS NOT AS WET OVER THE NORTHERN PLAINS...WITH SOME WEAK SHORTWAVE ENERGY TRAVERSING THE REGION THURSDAY INTO FRIDAY...THEN HIGH PRESSURE BUILDS INTO THE AREA SATURDAY. && .AVIATION... SURFACE LOW OVER THE CENTRAL HIGH PLAINS WITH AN INVERTED TROUGH INTO EASTERN WYOMING INTO SOUTHEAST MONTANA. MODELS INDICATE A SURFACE LOW DEVELOPING ON THE NORTHERN PORTION OF THE INVERTED TROUGH AND LIFTING NORTHWARD INTO THE WESTERN DAKOTAS. THIS WILL BRING MVFR AND SOME IFR CIGS FROM SOUTH TO NORTH ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY. WILL KEEP LOWEST CIGS/VSBYS ACROSS THE SOUTH AND WEST...CLOSER TO THE DEEP MOISTURE. JMS AND MOT WILL SEE A LONGER PERIOD OF VFR CONDITIONS WITH HIGH PRESSURE HANGING ON FROM MANITOBA INTO MINNESOTA. WILL ALSO SEE ANOTHER DAY OF STRONG EAST TO SOUTHEAST FLOW AHEAD OF THE SURFACE LOW. WINDS WILL SHIFT OVER WESTERN PORTIONS OF THE CWA TONIGHT AS THE LOW LIFTS ACROSS WESTERN NORTH DAKOTA. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ002>005-010>013-019>023-025- 034>037-042-045>048-050-051. && NH/TWH
Hazardous weather outlook, May 23, 4:55 AM CDT, 22 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 455 AM CDT FRI MAY 23 2008 NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-241000- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 455 AM CDT FRI MAY 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY INTO SUNDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MAY BE NEEDED. NDZ001>003-009>011-017>021-031>035-040>046-241000- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 455 AM CDT FRI MAY 23 2008 /355 AM MDT FRI MAY 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY WILL BE IN EFFECT TODAY AND THIS EVENING FOR SUSTAINED WINDS AROUND 30 MPH AND GUSTS UP TO AROUND 40 MPH. ISOLATED THUNDERSTORMS ARE THEN POSSIBLE THIS EVENING AND OVERNIGHT...ALTHOUGH THE SEVERE POTENTIAL IS VERY LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY INTO SUNDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN THREAT. THE BEST CHANCE FOR SEVERE STORMS WILL EXIST ACROSS THE FAR SOUTHWEST AND SOUTH CENTRAL COUNTIES OF NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MAY BE NEEDED. NH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:11 AM CDT | River Flood Warning | BIS | McKenzie, Williams | 4 days |
| May 24, 5:55 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 50 min |
| May 24, 6:43 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 62 min |
Nearby
Wind Advisories in North Dakota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.